Vascular Birthmarks Foundation Forum - View Single Post - High dose of Propranolol to cause H to ulcerate?
View Single Post
  #21  
Old 07-18-2013, 07:56 AM
kg8183 kg8183 is offline
Junior Member
 
Join Date: Jun 2013
Posts: 18
Default

Thanks Missy and Shannon.
So far we are very pleased with Dr. Nagy. He seems to be a very down-to-earth and very caring person. Most importantly, I do get the sense that he actually knows what he is doing. My son is feeling pretty well and hasn't been very cranky for the last couple of days. The ulceration is healing nicely, so it is only bothering him when we start cleaning it. Even then he is not screaming or loudly crying like he did before (we usually do it when he is sleeping).
As I stated before, I am concerned with black spots left from the laser beams and possible peeling that may occur. We do apply the bacitracin ointment 3 times a day, and we really hope that these black spots will not turn into another ulceration.
Shannon, thank you very much for the link. Wow, you guys have gone through a lot, to say the least. I am very glad it is all behind now. You have one very beautiful and tough cookie there
On the photos I don't see any black spots on the hemangioma, it seems that it is dark and swollen throughout. Our son's is dark and swollen as well, but you clearly can see the black spots. However, on the lower ear flap and behind the ear, the hemangioma has not significantly changed in color and the only change pretty much are the black spots. I'll try to take some photos and post for you to see. How long did you apply bacitracin post-laser?
You are very right that we are in the aggressive growth stage and, at this point, it is mostly stopping growth and maybe decreasing size.
Thank you both of you. I'll keep you posted

Last edited by kg8183 : 07-18-2013 at 07:58 AM.
Reply With Quote